Medical Specialty >> Pharmacy

Doctors Lounge - Pharmacy Answers

Back to Pharmacy Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 9/5/2017.

Forum Name: Pharmacy & Drug Topics

Question: Cipro


 zander26 - Mon Feb 14, 2005 2:48 pm

I recently took cipro for about five days before I had to stop taking it because it appeared I was getting side affects...my question is how long after I stop taking it do the side affects last?
 Dr. Tamer Fouad - Tue Feb 15, 2005 12:50 am

User avatar Dear zander26,
Which side effects are you experiencing?
 zander26 - Tue Feb 15, 2005 7:29 am

the dizziness, heat flashes, and ringing in my ears
 Dr. Tamer Fouad - Tue Feb 15, 2005 10:02 am

User avatar Usually not more than a week. However, an important question in your case would be what you are taking cipro for. I checked your profile and there was no mention of other diagnoses. What you suspect as drug toxicity could be a manifestation related to the disease.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us